# SDR 20001222SH009

- Difficulty date: September 12, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- Engine: Pwa R280083A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 287177
- Condition: Cracked
- Location: Nr 5
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT NOTED DROP IN BMEP AND ROUGHNESS ON DESCENT.  INSPECTION DISCOVERED NR 5 CYLINDER CRACKED 1.50 INCHES FROM  SPARK PLUG BOSS OUTWARD TOWARD CENTER OF HEAD.  (X)
